# SDR IPXA1164721

- Difficulty date: January 29, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 8,824 hours, 5,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: A57960650006
- Part serial: FH1285
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING OTBD FLAP L/E BULLNOSE HAS GOUGE.  CUT OUT DAMAGE ON LT WING OTBD FLAP L/E INBD BULLNOSE AND FABRICATED REPAIR REF STA, SA, EA 300-5750-01-A2884 AND EO A300-5750-41 388-A.
